# SDR TWAA9806605

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Bent
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FORMER BENT AT FS 522, BETWEEN LONGERON 18R AND 17R.  REPAIRED PER SRM 53-03, PAGE 5.  'Z' FRAME FLANGE REPAIR INSTALLED.  (M)
